# SDR UIEA2017082101511

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,718 hours, 22,182 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Light
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL LIGHT MODULE INOPERATIVE.  REMOVED APU LIGHT LEN CAP FOR INSPECTION CONDITIONS AND PROPER CONTACT, OPS CHECKED NORMAL IAW AMM 33-16-02.
